Repository logo
Log in(current)
Repository logoMIT Open ScholarshipDSpace@MIT
  1. Home
  2. MIT Open Access Articles
  3. MIT Open Access Articles
  4. Helicoid-like minimal disks and uniqueness

Helicoid-like minimal disks and uniqueness

Thumbnail Image
Download
Name

Bernstein-2011-Helicoid-like minima.pdf

Size

204.33 KB

Format

Adobe PDF

Checksum (MD5)

dfebdb88dde056264c4cceefcdd75bdc

Author(s)
Bernstein, Jacob
•
Breiner, Christine Elaine
Date Issued
March 2011
Journal
Journal für die reine und angewandte Mathematik (Crelles Journal)
Publisher
Walter de Gruyter
Citation
Bernstein, Jacob, and Christine Breiner. "Helicoid-like minimal disks and uniqueness." Journal für die reine und angewandte Mathematik (Crelles Journal) 2011:655 (2011), pp.129-146.
Version
Final published version
Abstract
We show that for an embedded minimal disk in R[superscript 3], near points of large curvature the surface is bi-Lipschitz with a piece of a helicoid. Additionally, a simplified proof of the uniqueness of the helicoid is provided.
MIT Department
Massachusetts Institute of Technology. Department of Mathematics
Terms of Use
Article is made available in accordance with the publisher's policy and may be subject to US copyright law. Please refer to the publisher's site for terms of use.
Persistent DSpace Link
http://hdl.handle.net/1721.1/103320
DOI of Published Version
https://doi.org/10.1515/crelle.2011.037
Repository logo
PrivacyPermissionsAccessibilityContact us
Repository logo
Notify us about copyright concerns.